FDA To Add Warning About Rare Heart Inflammation To Pfizer, Moderna Vaccines
Reuters – The US Food and Drug Administration (FDA) said on Wednesday that it plans to quickly add a warning about rare cases of cardiac inflammation in teens and young adults to the Pfizer / BioNTech and Pfizer / BioNTech vaccine datasheets. Modern against a Covid-19.
Advisory groups from the US Centers for Disease Control and Prevention (CDC), meeting to discuss case reports of heart problems after vaccination, have pointed out that rare cases of myocarditis in teens and young adults are likely linked to inoculations with the Covid-19 vaccines from Pfizer / BioNTech and Moderna.
Health regulators in several countries have been investigating whether Pfizer / BioNTech and Moderna vaccines, which use messenger RNA technology, pose a risk and, if so, how serious.
The US Covid-19 Vaccine Safety Technical Working Group (VaST) said in its report that the risk of myocarditis or pericarditis after inoculation with messenger RNA-based vaccines in adolescents and young adults is not necessarily higher after vaccination. second dose and in men.
In another report, the CDC said that patients with post-vaccination myocarditis generally recover and are doing well.
The US Department of Health and Human Services, along with leading US medical groups and public health officials, released a statement noting that vaccines are safe and effective and that the side effect on the heart is “extremely rare.”
- Daniel Negreanu Finally Breaks His Losing Streak to Win Big in Super High Roller Bowl
- Baby Died After Her Mother Left Her On A Trip For Six Days
- OUTSPOKEN: Why Brazil Is The Most Important Country Right Now? By Will Lisil
- How To Build My Artistic Identity In The Metaverse?
- The Spike Protein From Covid Vaccine Can Persist In The Body For Months, Causing Debilitating Symptoms, According To A Study
“We strongly encourage all persons 12 years of age and older who are eligible to receive the vaccine under the Emergency Use Authorization to be vaccinated,” the document said.
Doctors and hospitals have been advised by the CDC to look out for symptoms of myocarditis or pericarditis, and the FDA’s warning will further enhance that caution.
The CDC has been investigating cases of myocarditis, particularly in young men, for several months. Earlier this month, Israel’s Ministry of Health said it saw a possible link between such cases and Pfizer’s Covid-19 vaccine.
Also earlier this month, the CDC said it is still evaluating the risk of the problem and has not confirmed a causal relationship between the vaccines and heart disease.
But the agency said that a larger-than-expected number of young men had myocarditis after the second dose of messenger RNA vaccines, and that more than half of the reported cases occurred in people aged 12 to 24 years.